# SDR CHQA201100154

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 24,486 hours, 19,764 cycles
- Engine: Allsn AE3007A
- Engine time: 12,329 hours, 12,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ATTENDANT TRAINING, THE EXIT MARKER AT SEAT 12BC WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EXIT MARKER SIGN IAW AMM 33-50-14, ALL OPS CHECKS WERE GOOD.
